Computational complexity of the avalanche problem for one dimensional decreasing sandpiles - HAL-SHS - Sciences de l'Homme et de la Société Access content directly
Journal Articles Journal of Cellular Automata Year : 2018
No file

Dates and versions

halshs-01417248 , version 1 (15-12-2016)

Identifiers

  • HAL Id : halshs-01417248 , version 1

Cite

Enrico Formenti, Kévin Perrot, Eric Rémila. Computational complexity of the avalanche problem for one dimensional decreasing sandpiles. Journal of Cellular Automata, 2018, 13 (3), pp. 215-228. ⟨halshs-01417248⟩
284 View
0 Download

Share

Gmail Mastodon Facebook X LinkedIn More